IJPAM: Volume 93, No. 1 (2014)

ON GRADED UNIFORMLY PRIMARY SUBMODULE

Khaldoun Al-Zoubi
Department of Mathematics and Statistics
Jordan University of Science and Technology
P.O. Box 3030, Irbid 22110, JORDAN


Abstract. Let $G$ be a group with identity $e.$ Let $R$ be a $G$-graded commutative ring and $M$ a graded $R$-module. In this paper, we introduce the concept of graded uniformly primary submodule and we give a number of results concerning such modules. In fact, our objective is to investigate graded uniformly primary submodules and to examine in particular when graded submodules of a graded module are graded uniformly primary. Special attention has been paid, when graded modules are graded multiplication, to find extra properties of these submodules.

Received: August 25, 2013

AMS Subject Classification: 13A02, 16W50

Key Words and Phrases: graded primary submodule, graded uniformly primary submodule

Download paper from here.




DOI: 10.12732/ijpam.v93i1.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 1
Pages: 23 - 29

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).